International Journal of Communications, Network and System Sciences

International Journal of Communications, Network and System Sciences

ISSN Print: 1913-3715
ISSN Online: 1913-3723
www.scirp.org/journal/ijcns
E-mail: ijcns@scirp.org
"Propagation Modelling Using Integral Equation Methods to Enable Co-existence and Address Physical Layer Security Issues in Cognitive Radio"
written by Eamonn O. Nuallain,
published by International Journal of Communications, Network and System Sciences, Vol.4 No.3, 2011
has been cited by the following article(s):
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top